Makale
Tam Makale
Uluslararası
2025
Some Integral Inequalities via Caputo and Liouville Fractional Integral Operators for m-convex Functions
Journal of Inequalities and Mathematical Analysis
Cilt 3 · Sayı 1 · ss. 158–166 · 01.12.2025
Atıf için künye
ÖZDEMİR, M. E., & Yıldız, Ç. (2025). Some Integral Inequalities via Caputo and Liouville Fractional Integral Operators for m-convex Functions. Journal of Inequalities and Mathematical Analysis, 3(1), 158–166. https://doi.org/10.63286/jima.023
BibTeX
@article{ozdemir2025-146776,
author = {ÖZDEMİR, MUHAMET EMİN and Yıldız, Çetin},
title = {Some Integral Inequalities via Caputo and Liouville Fractional Integral Operators for m-convex Functions},
journal = {Journal of Inequalities and Mathematical Analysis},
year = {2025},
volume = {3},
number = {1},
pages = {158--166},
issn = {3062-3251},
doi = {10.63286/jima.023},
url = {https://akademik.atauni.edu.tr/yayinlar/146776-some-integral-inequalities-via-caputo-and-liouville-fractional-integral}
}